International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 439470 | https://doi.org/10.1155/S0161171294000347

Chuanyi Zhang, "Vector-valued means and weakly almost periodic functions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 439470, 11 pages, 1994. https://doi.org/10.1155/S0161171294000347

Vector-valued means and weakly almost periodic functions

Received30 Jun 1992
Revised07 Nov 1992

Abstract

A formula is set up between vector-valued mean and scalar-valued means that enables us translate many important results about scalar-valued means developed in [1] to vector-valued means. As applications of the theory of vector-valued means, we show that the definitions of a mean in [2] and [3] are equivalent and the space of vector-valued weakly almost periodic functions is admissible.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views116
Downloads407
Citations